# SDR AALA20140211005

- Difficulty date: February 6, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 68,962 hours, 23,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6945555410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUT OUT UNDER THE NR 1 FITTING, SMALL FITTING ATTACHED TO HAS CORROSION AT STATION 572.  REPLACED FITTING IAW SRM 51-40-02.
